MAUDE Adverse Event Report: SLING,SOLID,FULL BODY,LARGE MEDLINE; SLING,SOLID,FULL BODY,LARGE

SLING,SOLID,FULL BODY,LARGE MEDLINE; SLING,SOLID,FULL BODY,LARGE
Catalog Number MDSMR113
Medical Device Problem Codes Material Discolored (1170); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/09/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SLING,SOLID,FULL BODY,LARGE
Manufacturer (Section D)
SLING,SOLID,FULL BODY,LARGE
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50615191
Report Number1417592-2026-32575
Device Sequence Number10573934
Product Code FSA
UDI-Device Identifier10884389128756
UDI-Public10884389128756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR113
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight190 LB